# SDR SWAA2022071115127

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED AT BS 294.5 AT LEVEL S-8R WL 266 AT FWD GALLEY AREA 2022-305800 / [01] REPLACED STUB FRAME LOCATED AT BS 294.5 AT LEVEL S-8R WL 266 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02 AND DWG 141A8370 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION VERIFIED AND COMPLETED ITEM RII : REPLACED STUB FRAME LOCATED AT BS 294.5 AT LEVEL S-8R WL 266 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02 AND DWG 141A8370 REV D. SEE INDIVIDUAL SIGN OFF BELOW .
